NRAS
22,796 members26,512 posts

humira and hair loss

Hi everyone, I am 57, crohns sufferer. I am on Humira which is working very well, only problem is that I have hair loss, I know its from the Humira because when I stopped taking it a year ago, the hair problem disappeared and now that I am back on it, the same problem exactly which is very very depressing for me. is there anyone here who can suggest what I can do and what might have helped them...feeling pretty desperate right now. many thanks

4 Replies
oldestnewest

My heart goes out to you as I had the same problem when I was on anti tnf injections but wasn't sure if that was the cause or the high does of steroids as I'm now on cosentyx and steroids and my hair still falls out and is very thin in places xx

1 like
Reply

I was on Humira for almost six months any never noticed a distinct hair change but the high dose Methotrexate I'd been on for many years before made my hair finer as well as regular shedding. (My hairdresser cuts clever choppy layers in mine to make it look fuller and that and an excellent blow styling mist called Volumifique by Kerastase make mine look much fuller then it is.) Also the peri meno meant my hair suffered a bit as hormones were changing.

Reply

Ive been on Humira since Feb & noticed my hair was starting to show a lot of split flyaway ends so I asked the Rheumy sister wben I had my nxt app she said she hadnt heard of any probs connecting Humira & hair loss. She had a quick look in a book couldnt find anything said she would "google" it when she got home. Ive seen her since but I forgot to ask her to be honest I wasnt that bothered I thought surely she should have known - I can google it myself !!

1 like
Reply

Hi rochelle,

there were some helpful suggestions in this post from a month ago:

healthunlocked.com/nras/pos...

Beverley

1 like
Reply

You may also like...